JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED PROPERTIES OF STRONGLY FRÉCHET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 1,  2012, pp.85-92
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.1.85
 Title & Authors
GENERALIZED PROPERTIES OF STRONGLY FRÉCHET
Cho, Myung-Hyun; Kim, Jun-Hui; Moon, Mi-Ae;
  PDF(new window)
 Abstract
Our purpose of this paper is to introduce and study some properties related to approximations by points. More precisely, we introduce strongly AP, strongly AFP, strongly ACP, and strongly WAP properties which are stronger than AP, AFP, ACP, and WAP respectively. Also they are weaker than strongly Frchet property. And we study general properties and topological operations on such spaces and give some examples.
 Keywords
Frchet;AP;ACP;WAP;strongly Frchet;strongly AP;strongly AFP;strongly ACP;strongly WAP;
 Language
English
 Cited by
1.
STRONG VERSIONS OF κ-FRÉCHET AND κ-NET SPACES, Honam Mathematical Journal, 2015, 37, 4, 549  crossref(new windwow)
 References
1.
A. V. Arhangel'skii and V. I. Ponomarev, Fundamentals of General Topology, D. Reidel Publishing Co., Dordrecht/Boston/Lancaster, 1984.

2.
A. Bella, On spaces with the property of weak approximation by points, Comment. Math. Univ. Carolin. 35 (1994), no. 2, 357-360.

3.
A. Bella, C. Costantini and P. Simon, Frechet versus strongly Frechet, Topology Appl. 153 (2006) 1651-1657.

4.
M.H. Cho, J. Kim and M. A. Moon, Examples and function theorems around AP and WAP spaces, Commun. Korean Math. Soc. 23 (2008), no.3, 447-452. crossref(new window)

5.
W. C. Hong, Generalized Frechet-Urysohn Spaces, J. Korean Math. Soc. 44 (2007), no. 2, 261-273. crossref(new window)

6.
E. Michael, A quintuple quotient quest, Gen. Topology Appl. 2 (1972) 91-138. crossref(new window)

7.
A. Pultr and A. Tozzi, Equationally closed subframes and representation of quotient spaces, Cahiers Topologie Geom. Differentielle Categ. 34 (1993), no. 3, 167-183.

8.
P. Simon, On accumulation points, Cahiers Topologie Geom. Differentielle Categ. 35 (1994), no. 4, 321-327.

9.
F. Siwiec, Generalizations of the first axiom of countability, Rocky Mountain J. Math. 5 (1975) 1-60. crossref(new window)

10.
V.V. Tkachuk and I.V. Yaschenko, Almost closed sets and topologies they de- termine, Comment. Math. Univ. Carolinae, 42(2) (2001), 393-403.